# SDR ASOA96055

- Difficulty date: December 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120072
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Switch
- Part number: 2050500101
- Condition: Failed
- Location: Nlg
- Stage of operation: LD
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ABI-DFW - UPON LANDING IN DFW, NOSE WHEEL STEERING FAILED. SHORTLY AFTER, CABIN FILLED WITH SMOKE.  CAPTAIN STOPPED A/C ON THE TAXIWAY AND EVACUTATED THE PASSENGERS.  THE PASSENGERS WERE BUSSED TO THE GATE.  UPON INSPECTION, FOUND THAT THE RIGHT AIR-GROUND PROX SWITCH HAD FAILED.  THE CAPT SHUT OFF THE PACKS AND TAXIED THE A/C TO THE GATE.  REMOVED AND REPLACED RT MLG PROXIMITY SWITCH.  OPERATIONAL CHECKS WERE GOOD AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
